It should not be too bad at all.If you quit a few times and have been using sporadically in the 60 days then you might just be down for a few days and may have some insomnia.You should be doing well in 7 to ten days if not sooner
Get the stuff from the Thomas recipe it really helped me good luck
Thank you that's very reassuring to hear. The last time swim quit was sept 16th then started back up on the 20th it's only been really bad since the 23rd so exactly 2 weeks. But I will definitely keep my hopes up! Wish me luck.
Yeah swim was reading up on that but not a lot. Gonna look into it a little more though. Been drinking some cranberry juice and have some muscle relaxers to help with sleep so hopefully that will be enough to get me through this.
The depression is the worst part of this is there anything to quell that or is it just something that you have to suffer through for a few days?
What I did was sleep as much as I can so my body can rest u should be fine
Yes, the depression aspect is not fun. Exercising can really help with that. There is also OTC remedies, Sam E and one other, can't remember the name.
Thanks for all the advice guys so far so good I'll keep you up to date on how things are going until this is over. Saw a friend tonight who was able to give some really helpful advice as well. SWIM might just ride his bike tomorrow as long as he doesn't feel like crapping himself every 10 minutes.
Imodium liquid or pills (not generic) will help with that as well as some of the withdrawal problems. It helped me greatly.
So SWIM's on day two now. Had some really weird dreams last night, none about hydrocodone thank god! =P Anyway, woke up with some of the runs, some chills, and felt like a 10 lb weight was attached to SWIM's back. Took some ibuprofin and an imodium and feel better. SWIM's looking forward to a brighter tomorrow and only regrets not realizing what the drugs were doing to him sooner.
Yeah Imodium's helped a lot makes the runs disappear for a good two hours or so. Again, swim really appreciates all the support from you guys swim knows he'll make it through this! A little optimism can go a long way for w/ds.
It doesnt sound like you had been using for a long time..so u should come out of this with flying colors. methadone hangs around for bout 3 days...so it could also be helping your wd symptoms
WD is usually as bad as you think it will be! Many are so afraid of wds that they keep using...and using is what we should be afraid of. For most it is a few days of feeling tired and flu-like. I used 100 mgs of hydro for 5 yrs and I took off for a 4 day weekend...went back to work on Monday. I( felt tired..slept alot...mild headache a little nausea. I had imagined I would be writhing on the floor and throwing up and stuff! it wasnt near what I had expected and dreaded. I felt great for a few weeks after...then the mental part kicked my boodie! That is when we have to use the knowledge we can get from posting here, the health pages and just learning about addiction. meetings saved me from relapse on more than one occasion
Getting clean is so easy compared to staying clean....be sure you have all the balls in your court and keep moving forward
You're doing great! Why are you referring to yourself as swim? I don't get it! : )
swim = someone who isn't me it's a non incriminating way of referring to yourself.
Yeah you're right it's the lack of energy and mild depression that really get to me more than anything and the depression only comes around at night for some reason. Don't know maybe it's just a lonelier time of the day! I'm prescribed adderall for adhd and I find that that helps tremendously for energy, and cigarettes; lots and lots of cigarettes. =] Yeah staying clean will probably be the toughest part though I'm not too worried about that I've quit smoking numerous times and that was harder than this in my opinion, mainly due to its legality and that I come from a family of smokers.
Also this is the first time that I've been truly committed to giving this up forever I haven't had one single desire to take anything since I stopped.
"WD is usually as bad as you think it will be! Many are so afraid of wds that they keep using...and using is what we should be afraid of."
Couldn't have said it better myself.
If you're having trouble with depression only at night, I'd say it's just WD type night-fear thing. If you find that you're having it after the first two weeks or so, you might talk to your doc. I can't imagine taking adderall during my WDs last year. The energy would have been nice, but does it not make the Wds worse? Like jittery? IDK....anyway, staying clean is definitely the hard part. There have been days that have been rough for me, and if I had not had support.....IDK what would have happened.
You can do this! It'll be over soon for the physical part. Then....gotta figure out how to stay clean!
That could very well be it idk I just associate the night as a period of darkness and the w/d as the same thing so maybe the two go together somehow. The adderall part itself isn't bad I still feel slightly fatigued but a lot better than w/o it. The only bad part about it is the comedown, but I spread my doses out throughout the day and after the last dose wears off I take my sleeping pill (muscle relaxers work wonders to combat the insomnia!) And thanks the support I can do this time goes by so quickly that it'll be over before I know it! As for staying clean, I hope my disgust for how much the painkillers have run my quality of life into the ground and my willpower to never take them again will be enough motivation to stay clean forever!
I also think the adderall and the antidepressant I'm on (citalopram) will be enough to combat any PAWS that come up.
Be careful with the adderall - I know this is hard but that stuff can be quite addicting as well - I'd hate to see you have to go through this all over again (the withdrawals I mean)
But congrats for giving up the opiates - they are the WORST. Good luck to you.
Oh I know, I got prescribed it a couple weeks ago and take no more than 20mg a day, period. And thank you for the support yes they are evil, soul-stealing drugs and I can't wait to have my life back in order!
So it's been about 40 hours since I've stopped and I'm still doing good. Still got the runs and a bit of the shakes but I'm remaining hopeful that this will all subside within the next couple of days.